I have attempted to start taking Lexapro 3x now and evertime I have started my period so I get freaked out and stop taking it. I have decided to keep taking the medication and see if it helps. I really want it to start working soon. The only ting I have noticed so far is I don't talk myself out of dressing up for work now. I have only taken it for 4 days. Should I be concerned about me starting my period when I take Lexapro? Thanks for your answers
I wouldn't be concerned but I can't say it will stop. Its not really your period, its more like breakthru bleeding. Lexapro can cause that. You might want to contact your dr to try something else.
abrookie15 Took a while but i did find this Menstrual Disorder As our very smart lady Kasmimama has said i would check with the doctor next week and see if this is going to continue or go away with continued use..It supprised me i had not seen this before..So follow Kais' DIrections and just let the doctor know your having this problem..chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Feb 2012 • 3 answers
Updated 15 Nov 2015 • 3 answers
Updated 4 Feb 2018 • 2 answers
Updated 22 Jun 2018 • 3 answers
Updated 28 Oct 2018 • 1 answer